This isn't entirely true, as far as I know. Liver damage only seems to happen to some people, and some of the worst cases (liver failure) have been reported days or weeks after they started taking kratom.
I've been a daily kratom user since 2016 and I've gotten my liver enzymes checked numerous times and they have always been within normal levels. I haven't experienced jaudice or darkening or the skin either.
This is on 15-25g a day. Much higher doses might pose a higher risk of side effects. But at the same time, there doesn't seem to be many reports of severe liver damage considering there are millions of kratom users (at least I haven't seen many cases).
I've heard others like this, and it even makes more sense than what happens to me.
I will start craving more within 8 hours but the runny nose doesn't start until well past 20 hours.
I wonder what causes the delay/difference?
Right ! I will remember that then and only take one if ever needed.It took me a while to acquire a taste for it. I remember a headshop in UK (rip headshops) selling the extract inngel caps. I took 3 and was fucking bombed!
I've literally taken this stuff for 4 years every single day now. I'm at about 8-15 grams per day now, and it's weird how my tolerance for this stuff is so low when I could easily handle doses of opioids like 120 milligrams of stone cold oxy.
It's just the withdrawal is so awful for kratom at this point. Not many people believe me and I don't blame them for wondering why it would be so bad.. the restless legs were constant. I mean constant--and every single second of trying to sleep was just twirling around in my bed without getting an hour of sleep. Perpetual sweating and so fatigued. I just ran to the local smoke shop to buy more instantly and get some damn sleep, lol. I don't know how I would ever get off this substance if it were made illegal. I feel like I would flock to something much worse to make the sickness go away. I don't understand how I could repeatedly go through opioid withdrawals with stronger substance and higher doses and be fine. This stuff is different. I don't think I can kick kratom.
I can advise everyone in this thread that wants to taper or CT kratom, to look into agmatine sulphate. It is a (fitness) supplement that greatly lessens or even negates the withdrawal from kratom. It really works for me, I was at 60-70g per day (yeah, I know) and landed in the hospital for something unrelated. That experience of going CT in the hospital from such a daily amount really hit me hard and I knew I had to get my usage in check. I tapered down quite rapidly to 30g using agmatine and am continuing on to lower it more and start skipping days
For me the withdrawals start in the morning when I wake up, so I take about 1,5g of agmatine -make sure you have the pure stuff. Pure agmatine is very bitter and chemically tasting but a lot of it isn't really pure- and about 30-60 minutes later at least 75% of my withdrawals are gone, sometimes 100%. It also potentiates kratom so you feel it more while you're taking less. It's a godsend for me but reviews are mixed so there might be some difference between people that explains the difference in experience. It's worth a try without a doubt though. Be mindful of possible interactions with other substances as it is said to potentiate quite a few drugs. I don't take any other opioids or opiates so I wouldn't know which ones, never combined it with anything else than kratom actually
See here for some general info
Riiiight, @negrogesic already advised me to get some black seed oil capsules but I forgot, of course. I'm going to order some right away before I forget again thanks for the reminder. Curious to see what the effect will be on the withdrawal, if I'm lucky combined with the agmatine it will be completely goneYeah this is good information, I recently discovered that agmatine really does help. Getting off kratom is easier with it. Black seed oil also helps. And gabapentin basically negates withdrawal entirely, but you do need to make sure not to take it for too long as it is itself addictive.